# SDR AALA202402053524

- Difficulty date: February 4, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 29,561 hours, 9,507 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: False Indication
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING DESCENT, RECEIVED SPURIOUS MID LAVATORY SMOKE ECAM WITH ASSOCIATED CRC. FLIGHT ATTENDANT REPORTED NO PASSENGER OR SMOKE PRESENT IN MID LAVATORY. MAINTENANCE ACCOMPLISHED FIM 26-17-00 AND SMOKE SYSTEM TEST. NO FAULTS NOTED.
